# SDR 2005UALA00406

- Difficulty date: November 12, 2004
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 49,308 hours, 18,566 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 324 RBL 60 IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED FLOORBEAM CHORD SPLICE REPAIR.
